# SDR SWAA2025031494118

- Difficulty date: February 7, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE WING BODY FAIRING STRUCTURE BS 500D AT LEVEL STRINGER 19R LOWER FUSELAGE 2025-112895 <[01].  REPLACED SUPPORT ANGLE LOC. WING BODY FAIRING STRUCTURE BS 500D AT LEVEL STRINGER 19R LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02-0G-0; DWG 116A3110; SHEET: 3; REV: ? AND DWG 116A3010; REV: A; SHEET: 21. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED SUPPORT ANGLE LOC. WING BODY FAIRING STRUCTURE BS 500D AT LEVEL STRINGER 19R LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02-0G-0; DWG 116A3110; SHEET: 3; REV: ? AND DWG 116A3010; REV: A; SHEET: 21. SEE INDIVIDUAL SIGNOFFS BELOW.
